# SDR JR2R2011050500196

- Difficulty date: May 5, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N514MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10116
- Aircraft time: 19,482 hours, 13,422 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Baffle
- Part number: CN6242057202
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO UPPER TRANS COWL BAFFLE CRACKED.  REMOVED AND REPLACED UPPER TRANS COWL BAFFLE IAW CRJ 7 SRM 51-42-06.
